MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG MEDPOR CUSTOMIZED CRANIAL-S; IMPLANT

STRYKER LEIBINGER FREIBURG MEDPOR CUSTOMIZED CRANIAL-S; IMPLANT
Model Number 5444-0-110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported a revision surgery was performed to remove the medpor implant that was believed to be infected, and replace with a peek implant.
 
Additional Manufacturer Narrative
The reported event cannot be confirmed, since no evidence of the infection, e.G.Lab results, could be provided.Sales representative reported that medpor implant was removed due to infection in the same surgery that a peek implant was supposed to be implanted.Respective information per ¿infection complaints _ checklist customer¿ (cmfqf 13-003)¿ was requested from the sales rep regarding the infection organism and lab results.However, the sales representative could not provide any of the requested information.Stryker¿s medical expert was consulted regarding this case and confirmed that the implant did not cause or contribute to the infection, which only now occurred ~ 8 years after implantation.Based on the investigation including the assessment of the stryker healthcare professional there is no indication for any design, material or manufacturing related issue.H3 other text: not available.
 
Event or Problem Description

Brand Name
MEDPOR CUSTOMIZED CRANIAL-S
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key17165663
Report Number0008010177-2023-00043
Device Sequence Number5817988
Product Code FWP
UDI-Device Identifier07613252457626
UDI-Public07613252457626
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K143173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5444-0-110
Device Catalogue Number54440110
Device Lot Number1501101001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2023
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date06/20/2023
Supplement Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown